# SDR ASAA2022031237689

- Difficulty date: March 12, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,278 hours, 10,320 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Part serial: 2909
- Condition: Faulty
- Location: Apu
- Part time: 8,749 hours, 14,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN DUE TO HIGH OIL TEMPERATURE. GROUNDED - YES. ACCOMPLISHED APU BITE AND FOUND FAULT 49-91005 FAULT IS PRESENT IN TWO OPEN LEGS. ACCOMPLISHED MAG APU DRAIN PLUG INSPECTION, NO DISCREPANCIES IAW B737-900 AMM 49-91-81, VERIFIED APU OIL IS FULL. ACCOMPLISHED B737-900 FIM 49-90 TASK 801. R&R APU OIL TEMP CNTL VALVE REF AMM TASK 49-91-21-000-801/400-801, OPS CK'D GOOD. ALSO, R&R APU OIL TEMP SENSOR REF AMM 49-94-21-000-801/400-801, OPS CK'D GOOD. APU OK FOR SERVICE.
